MAUDE Adverse Event Report: Medacta International SA GMK Primary Total Knee System; GMK Tibial Tray Cemented Right S2

Medacta International SA GMK Primary Total Knee System; GMK Tibial Tray Cemented Right S2
Model Number 02.07.1202R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 07/31/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery after 2 years and 8 months from the primary due to pain.The surgeon revised the tibial tray, insert, femoral component, and patella from gmk-sphere to gmk-revision.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 04 august 2026 01.29.209 mectacer head biolox delta dia.36 12/14-m (k112115) lot.2525890: (b)(4) items manufactured and released on 21 october 2025.Expiration date: 05 october 2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.02.12.E0210fr tibial insert fixed sphere flex size2/10 mm r e-cross (k202022) lot.2317655: 89 items manufactured and released on 08 august 2023.Expiration date: 15 july 2028.No anomalies reported.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.02.12.0003r sphere femur cemented right s3 (k121416) lot.2246796: (b)(4) items manufactured and released on 28 february 2023.Expiration date: 10 february 2028.No anomalies reported.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.02.12.E001rp patella resurfacing size 1 e-cross (k202022) lot.2310246: (b)(4) items manufactured and released on 05 september 2023.Expiration date: 20 august 2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
GMK Primary Total Knee System
Common Device Name
GMK Tibial Tray Cemented Right S2
Manufacturer (Section D)
Medacta International SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key50232825
Report Number3005180920-2026-00844
Device Sequence Number10546488
Product Code JWH
UDI-Device Identifier07630030819872
UDI-Public07630030819872
Combination Product (Y/N)N
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.07.1202R
Device Lot Number2311036
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2026
Initial Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale